Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An application of a theorem of R. E. Zink


Author: H. E. White
Journal: Proc. Amer. Math. Soc. 63 (1977), 115-118
MSC: Primary 28A20
DOI: https://doi.org/10.1090/S0002-9939-1977-0432852-0
MathSciNet review: 0432852
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In §1 we discuss a measure theoretic analogue of Blumberg's theorem; in §2 we discuss a topological analogue of the Saks-Sierpinski theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20

Retrieve articles in all journals with MSC: 28A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0432852-0
Keywords: Totally finite nonatomic separable measure space, Saks-Sierpinski theorem
Article copyright: © Copyright 1977 American Mathematical Society